# SDR USAA20090518SB082

- Difficulty date: May 17, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- System (JASC): 2761 · Drag Control Actuator
- Part: O-Ring
- Condition: Blown
- Location: Spoiler Actuator
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, ENROUTE FROM CLT TO DFW, CREW SENT ACARS MESSAGE THAT HE HAD LOST HYDRAULIC SYSTEM 'A'. THE MASTER CAUTION ILLUMINATED ALONG WITH THE HYDRAULIC LIGHT ON ANNUNCIATOR. 'A' SYSTEM GAUGE INDICATED ZERO. PILOT REPORTED THE 'A' PUMP WAS TURNED OFF THE REMAINDER OF FLIGHT. FLIGHT CONTINUED TO DESTINATION AT DFW AND LANDED WITHOUT FURTHER INCIDENT. AIRCRAFT TAXIED TO THE GATE UNDER ITS OWN POWER. NO EMERGENCY WAS DECLARED. MAINTENANCE FOUND THE NR 6 FLIGHT SPOILER ACTUATOR LOWER CHECK VALVE CAP O-RING BLOWN OUT AND LEAKING. REPLACED O'RING PER MM 20-10-17-4. INSPECTED CASE DRAIN FILTERS FOR ENGINE DRIVEN PUMP AND 'A' ELECTRIC MOTOR DRIVEN PUMP. NO DEBRIS FOUND. SERVICED HYDRAULICS. LEAK CHECK GOOD. REFERENCE MM 29-15-91-2.
